# SDR UALA2012122407398

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 90,121 hours, 10,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP E-ZONE L-COLUMN SEAT MARKERS.   ISOLATED TO EMERGENCY LIGHT ON SEAT 60B.  ALL OTHER SEATS CHECK OKAY.  LIGHT ASSY AT 60B DISCONNECTED.  ONLY 60B IS INOP.  SECURED EEL CONNECTOR AT ROW 59, LIGHT CHECKS OKAY.
